# SDR DXTA2012073105070

- Difficulty date: June 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N891QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258788
- Aircraft time: 3,575 hours, 2,520 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RT WING HAS CORRODED FASTENERS.  REMOVED ALL FASTENERS AFFECTED BY CORROSION AND BLENDED ALL AREAS OF VISIBLE CORROSION ON THE RT UPPER WING SKIN SURFACE.  PERFORMED NDT INSPECTIONS FOR CORROSION REMAINING AND REMAINING MATERIAL THICKNESS AT ALL BLENDED LOCATIONS. SUBMITTED NDT FINDINGS TO MFG ENGINEERING FOR REPAIRS.  ALL BLENDED AREAS ON THE RT UPPER WING SKIN SURFACE WERE FOUND TO BE WITHIN ACCEPTABLE LIMITS IAW FIELD REPAIR  FR-HK-05269, REV 1.  COMPLIED WITH FIELD REPAIR FR-HK-05269, REV 1.  INSTALLED NEW FASTENERS WHERE PREVIOUSLY REMOVED DUE TO CORROSION. THIS REPAIR IS DEEMED TO BE A MAJOR REPAIR.  WORK ACCOMPLISHED IAW MAJOR FIELD REPAIR FR-HK-05269 REV 1.
